Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 28, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 27, 2016, 12:28 AM CDT for 4 counties in Oklahoma. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2016, 12:28 AM CDT (05:28 UTC)
- Expired
- Mar 27, 2016, 1:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Comanche County, OK, Cotton County, OK, Stephens County, OK, Tillman County, OK
The radar
The Altus AFB radar (KFDR), 16 km from the middle of the area, began a volume at 05:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 12:45 AM CDT | TSTM WND GST 55 | 3 W Grandfield, OK | |
| Mar 27, 12:46 AM CDT | HAIL 1 | Grandfield, OK | VIA GRANDFIELD POLICE DEPARTMENT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 2122 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
365
WUUS54 KOUN 270528
SVROUN
OKC031-033-137-141-270615-
/O.NEW.KOUN.SV.W.0028.160327T0528Z-160327T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1228 AM CDT SUN MAR 27 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
WEST CENTRAL STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
SOUTHEASTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 115 AM CDT
* AT 1227 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES
SOUTHEAST OF CHATTANOOGA...MOVING EAST AT 40 MPH. ANOTHER LINE OF
STRONG TO SEVERE STORMS WERE ALONG A LINE FROM NEAR FREDERICK TO
DAVIDSON.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
FREDERICK...WALTERS...GERONIMO...GRANDFIELD...TEMPLE...TIPTON...
CHATTANOOGA...DAVIDSON...DEVOL...FAXON...HOLLISTER...LOVELAND...
COOKIETOWN AND HULEN.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 8 AND 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3452 9919 3446 9869 3454 9813 3426 9814
3415 9872 3419 9893 3422 9899 3420 9901
3422 9911
TIME...MOT...LOC 0527Z 257DEG 33KT 3436 9860
HAIL...1.00IN
WIND...<50MPH
$$
301 follow-up statement
416
WWUS54 KOUN 270552
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1252 AM CDT SUN MAR 27 2016
OKC031-033-137-141-270615-
/O.CON.KOUN.SV.W.0028.000000T0000Z-160327T0615Z/
COTTON OK-TILLMAN OK-STEPHENS OK-COMANCHE OK-
1252 AM CDT SUN MAR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR COTTON...SOUTHEASTERN TILLMAN...WEST CENTRAL STEPHENS AND
SOUTHEASTERN COMANCHE COUNTIES...
AT 1251 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
WALTERS...MOVING EAST AT 40 MPH. ANOTHER SEVERE STORM WAS LOCATED
NEAR GRANDFIELD.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WALTERS...GERONIMO...GRANDFIELD...TEMPLE...CHATTANOOGA...DEVOL...FAXON...
LOVELAND...COOKIETOWN AND HULEN.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 8 AND 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3447 9885 3446 9869 3454 9813 3426 9814
3416 9869 3426 9876
TIME...MOT...LOC 0551Z 257DEG 33KT 3441 9833
HAIL...1.25IN
WIND...<50MPH
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 9:28 PM CDT, 3 hours earlier.
Area forecast discussion, Mar 26, 9:28 PM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 928 PM CDT SAT MAR 26 2016 .DISCUSSION... APPEARS PART OF NORTHWEST OKLAHOMA WILL SEE MAINLY A WET SNOW AFTER 1-2 AM. OVERALL IMPACT SHOULD BE REDUCED VISIBILITY WITH SNOW ACCUMULATIONS CONFINED TO GRASSY AREAS. RAIN MAY ALSO CHANGE TO SNOW AS FAR EAST AS ENID AND PONCA CITY PER RAP SOUNDINGS. MAIN AREA OF PRECIPITATION SHOULD MOVE INTO FAR WESTERN OKLAHOMA BETWEEN 10-11 PM. A FEW STRONG TO SEVERE STORMS WILL LIKELY FORM OVER SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS AS WELL. && .PREV DISCUSSION... /ISSUED 241 PM CDT SAT MAR 26 2016/ DISCUSSION... PRECIPITATION CHANCES AND STRONG TO SEVERE STORM POTENTIAL TONIGHT ARE THE MAIN CONCERNS. TONIGHT...MOISTURE AND LIFT WILL INCREASE ACROSS THE ENTIRE AREA AHEAD OF THE MID/UPPER LEVEL DISTURBANCE CURRENTLY OVER COLORADO. SHOWERS AND PERHAPS THUNDERSTORMS WILL MOVE INTO WESTERN OKLAHOMA SOMETIME IN THE 9 PM TO MIDNIGHT TIME FRAME. ADDITIONAL THUNDERSTORMS MAY FORM AHEAD OF THIS ACTIVITY NEAR THE 850 MB FRONT ACROSS SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS IN THE 10 PM TO 1 AM TIME RANGE. OVERALL...INCREASED RAIN CHANCES TONIGHT IN MANY AREAS. SOME LOCATIONS COULD GET 0.50 TO 1 INCH OF RAIN. AS FAR AS SEVERE THUNDERSTORM POTENTIAL IS CONCERNED TONIGHT...THINK A FEW SEVERE STORMS WITH LARGE HAIL UP TO HALF DOLLARS COULD OCCUR OVER MAINLY THE SOUTHERN HALF OF OKLAHOMA AND WESTERN NORTH TEXAS. FORECAST MUCAPE IN THE 500 TO 1000 J/KG COMBINED VERY STRONG 0-6 KM SHEAR OF 45-75 KT SUPPORT MAINLY ELEVATED SUPERCELLS AND MULTICELLS CAPABLE OF LARGE HAIL. CANNOT COMPLETELY RULE OUT A DAMAGING WIND GUST OR TWO OF AROUND 60 MPH...ESPECIALLY SOUTHEAST OF A WICHITA FALLS TO PURCELL TO SEMINOLE LINE WHERE SURFACE DEWPOINTS WILL BE HIGHEST NEAR AND JUST SOUTHEAST OF A DEVELOPING COLD FRONT. NOT EXPECTING MANY SEVERE REPORTS. APPEARS MOST...IF NOT ALL...SEVERE STORMS SHOULD STAY SOUTH OF THE OKLAHOMA CITY METRO AREA...WHICH SHOULD BE AFFECTED BY STORMS IN THE 2 TO 5 AM TIME FRAME. ONGOING SPC MARGINAL RISK AREA IN THE 11 PM TO 7 AM TIME FRAME APPEARS TO BE VERY REASONABLE. THERE IS A CHANCE FOR RAIN TO MIX WITH OR TURN OVER TO SNOW IN NORTHWESTERN OKLAHOMA AFTER MIDNIGHT TONIGHT. KEPT THIS MENTION NORTH OF A CHEYENNE TO WATONGA TO PONCA CITY LINE...PER LATEST MODEL GUIDANCE...RELYING MORE HEAVILY ON THE LATEST HRRR/RUC13 RUNS. RIGHT NOW...NOT EXPECTING ANY IMPACTS FROM ANY SNOW...BUT COULD NOT COMPLETELY RULE OUT A DUSTING UP TO AN INCH IN SOMEWHERE. ANY SNOW WOULD HAVE A DIFFICULT TIME ACCUMULATING DUE TO WARM GROUND CONDITIONS. SUNDAY...PRECIPITATION MAY LINGER BEFORE 10 AM NEAR AND EAST OF I-35. RAPID CLEARING CAN BE EXPECTED LATE MORNING INTO EARLY AFTERNOON. MODEL GUIDANCE HIGHS IN THE UPPER 50S TO LOWER 60S SEEMED TO BE REASONABLE. NORTH SURFACE WINDS WILL DECREASE THROUGH THE AFTERNOON HOURS. SUNDAY NIGHT...CLEAR AND COLD CONDITIONS ARE FORECAST WITH A SURFACE HIGH OVERHEAD. FREEZING OR SUBFREEZING TEMPERATURES MAY BE POSSIBLE IN RURAL LOCATIONS...ESPECIALLY IN NORTHERN OKLAHOMA. FOR NOW...DID NOT ISSUE A FREEZE WATCH DUE TO SOME UNCERTAINTY ON HOW COLD IT WILL GET. WENT BELOW MODEL GUIDANCE LOWS THINKING CALM WINDS...CLEAR SKIES...AND DRY AIR WILL ALLOW FOR EXCELLENT RADIATIONAL COOLING. MONDAY...SOUTHERLY SURFACE WINDS WILL FORM AND INCREASE... ESPECIALLY IN WESTERN OKLAHOMA. DRY AND SLIGHTLY WARMER CONDITIONS ARE FORECAST. TUESDAY THROUGH THURSDAY...WILL MONITOR FOR VERY HIGH WILDFIRE CONCERNS AND STRONG TO SEVERE THUNDERSTORM POTENTIAL DURING THIS TIME FRAME. A DRYLINE WILL LIKELY BE OVER THE SOUTHERN PLAINS WITH HOT...DRY...AND WINDY CONDITIONS WEST OF IT...AND WARM AND HUMID CONDITIONS EAST OF THIS LINE. POTENTIAL INSTABILITY WILL INCREASE EAST OF THE DRYLINE...WHICH COMBINED WITH STRONG SHEAR...WOULD FAVOR SOME SEVERE THUNDERSTORM POTENTIAL...PARTICULARLY WEDNESDAY AND WEDNESDAY NIGHT AS A MID/UPPER TROUGH APPROACHES THE SOUTHERN PLAINS. WILL CLOSELY MONITOR. TEMPERATURES WILL REMAIN ABOVE AVERAGE. FRIDAY AND NEXT SATURDAY...DRY AND COOLER WEATHER IS FORECAST... THOUGH CONFIDENCE IS RATHER LOW. MBS FIRE WEATHER... WILDFIRE POTENTIAL WILL INCREASE ACROSS THE ENTIRE AREA ON MONDAY AND WEST OF A DRYLINE TUESDAY AND WEDNESDAY. WESTERN OKLAHOMA AND FAR WESTERN NORTH TEXAS HAVE THE GREATEST CHANCES FOR CRITICAL FIRE WEATHER CONDITIONS MONDAY THROUGH WEDNESDAY. MBS && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 41 59 33 68 / 90 20 0 0 HOBART OK 40 61 35 68 / 60 10 0 0 WICHITA FALLS TX 45 63 36 71 / 50 10 0 0 GAGE OK 33 62 32 72 / 80 10 0 0 PONCA CITY OK 36 58 28 68 / 100 30 0 0 DURANT OK 49 59 38 68 / 20 30 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Mar 26, 6:55 PM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 655 PM CDT SAT MAR 26 2016 OKZ004>048-050>052-TXZ083>090-271000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 655 PM CDT SAT MAR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS FROM ABOUT 11 PM THROUGH EARLY SUNDAY MORNING ACROSS PORTIONS OF SOUTHERN OKLAHOMA AND NORTH TEXAS. THE MARGINAL RISK IS GENERALLY SOUTH OF A LINE FROM MANGUM TO CHICKASHA TO ADA AND DURANT. HAIL TO THE SIZE OF HALF DOLLARS WILL BE POSSIBLE. .WINTER WEATHER... RAIN MAY MIX WITH OR CHANGE TO SNOW ACROSS NORTHWESTERN OKLAHOMA AFTER MIDNIGHT. ANY SNOW ACCUMULATIONS SHOULD BE LIMITED TO GRASSY AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .FIRE WEATHER... FIRE WEATHER WILL BE NEAR CRITICAL CONDITIONS FROM MONDAY THROUGH THROUGH THURSDAY...WITH THE WORST CONDITIONS CURRENTLY EXPECTED ON WEDNESDAY...WITH LOW HUMIDITY AND VERY WINDY CONDITIONS. .THUNDERSTORMS... THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY NIGHT THROUGH THURSDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE ON WEDNESDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Mar 26, 11:24 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1124 PM CDT SAT MAR 26 2016
OKZ035>038-270515-
COMANCHE OK-TILLMAN OK-KIOWA OK-JACKSON OK-
1124 PM CDT SAT MAR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COMANCHE...
TILLMAN...SOUTH CENTRAL KIOWA AND SOUTHEASTERN JACKSON COUNTIES UNTIL
1215 AM CDT...
AT 1122 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR MANITOU TO 6 MILES SOUTHWEST OF TIPTON...MOVING NORTHEAST
AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3465 9911 3469 9866 3429 9874 3430 9909
3439 9927 3440 9926 3441 9926 3440 9928
3442 9929 3441 9932 3443 9934
TIME...MOT...LOC 0422Z 241DEG 33KT 3451 9894 3444 9922
30Special weather statement, Mar 26, 11:25 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1125 PM CDT SAT MAR 26 2016
OKZ036-TXZ083-270500-
JACKSON OK-HARDEMAN TX-
1125 PM CDT SAT MAR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JACKSON AND CENTRAL
HARDEMAN COUNTIES UNTIL MIDNIGHT CDT...
AT 1122 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF QUANAH...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3438 9997 3451 9971 3451 9967 3453 9967
3462 9948 3426 9949 3418 9980 3422 9999
TIME...MOT...LOC 0422Z 241DEG 33KT 3433 9980
30Special weather statement, Mar 26, 11:58 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1158 PM CDT SAT MAR 26 2016 OKZ036-037-TXZ085-270530- TILLMAN OK-JACKSON OK-WILBARGER TX- 1158 PM CDT SAT MAR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TILLMAN...SOUTHEASTERN JACKSON AND NORTHERN WILBARGER COUNTIES UNTIL 1230 AM CDT... AT 1155 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF ODELL...MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3457 9909 3423 9892 3409 9946 3439 9947 TIME...MOT...LOC 0455Z 241DEG 33KT 3428 9940 30
Special weather statement, Mar 27, 12:07 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1207 AM CDT SUN MAR 27 2016
OKZ038-270545-
COMANCHE OK-
1207 AM CDT SUN MAR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COMANCHE COUNTY UNTIL
1245 AM CDT...
AT 1205 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CACHE...
MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3485 9816 3453 9815 3446 9864 3449 9866
3451 9866 3451 9868 3467 9881
TIME...MOT...LOC 0505Z 258DEG 37KT 3458 9863
30Local storm report, Mar 27, 12:26 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1226 AM CDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM HAIL 2 SW LAWTON 34.58N 98.45W
03/27/2016 E1.00 INCH COMANCHE OK TRAINED SPOTTER
&&
OUNThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 11:24 PM CDT | Special Weather Statement | OUN | Tillman | 51 min |
| Mar 26, 11:58 PM CDT | Special Weather Statement | OUN | Tillman | 32 min |
| Mar 27, 12:04 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 41 min |
| Mar 27, 12:07 AM CDT | Special Weather Statement | OUN | Comanche | 38 min |
| Mar 27, 12:25 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 50 min |
| Mar 27, 12:52 AM CDT | Winter Weather Advisory | OUN | Alfalfa, Ellis, Harper, Woods, Woodward | 6 hr |
| Mar 27, 1:05 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 40 min |
| Mar 27, 1:46 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 21 min |
| Mar 27, 2:42 PM CDT | Frost Advisory | OUN | Atoka, Beckham, Bryan, Caddo, Carter, Cleveland and 25 more | 18 hr |
| Mar 27, 2:42 PM CDT | Freeze Warning | OUN | Alfalfa, Blaine, Canadian, Dewey, Ellis, Garfield and 11 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.